Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 6, Sudafed PE Sinus Pressure + Pain Maximum Strength Non-Drowsy Tablets with Phenylephrine HCI Decongestant & Acetaminophen, Helps Relieve Sinus Congestion, Pressure & Headache, 24 ct
slide 2 of 6, Sudafed PE Sinus Pressure + Pain Maximum Strength Non-Drowsy Tablets with Phenylephrine HCI Decongestant & Acetaminophen, Helps Relieve Sinus Congestion, Pressure & Headache, 24 ct
slide 3 of 6, Sudafed PE Sinus Pressure + Pain Maximum Strength Non-Drowsy Tablets with Phenylephrine HCI Decongestant & Acetaminophen, Helps Relieve Sinus Congestion, Pressure & Headache, 24 ct
slide 4 of 6, Sudafed PE Sinus Pressure + Pain Maximum Strength Non-Drowsy Tablets with Phenylephrine HCI Decongestant & Acetaminophen, Helps Relieve Sinus Congestion, Pressure & Headache, 24 ct
slide 5 of 6, Sudafed PE Sinus Pressure + Pain Maximum Strength Non-Drowsy Tablets with Phenylephrine HCI Decongestant & Acetaminophen, Helps Relieve Sinus Congestion, Pressure & Headache, 24 ct
slide 6 of 6, Sudafed PE Sinus Pressure + Pain Maximum Strength Non-Drowsy Tablets with Phenylephrine HCI Decongestant & Acetaminophen, Helps Relieve Sinus Congestion, Pressure & Headache, 24 ct

Sudafed

Sudafed PE Sinus Pressure + Pain Maximum Strength Non-Drowsy Tablets with Phenylephrine HCI Decongestant & Acetaminophen, Helps Relieve Sinus Congestion, Pressure & Headache

Create an account to add to cart.

Get same-day delivery from stores you know and love.

Get same-day delivery from Bed Bath & Beyond with ShiptGet same-day delivery from Buy Buy BABY with ShiptGet same-day delivery from Costco Wholesale with ShiptGet same-day delivery from CVS with ShiptGet same-day delivery from GNC with ShiptGet same-day delivery from HEB with ShiptGet same-day delivery from Meijer with ShiptGet same-day delivery from Office Depot with ShiptGet same-day delivery from Petco with ShiptGet same-day delivery from Target with Shipt
Sudafed PE Pressure + Pain provides temporary relief of sinus congestion and pressure with pain, plus headaches. The non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever redu…

Ingredients

In Each Tablet Active Ingredients: Acetaminophen (325 mg), Pain Reliever/Fever Reducer.; Phenylephrine HCl (5 mg), Nasal Decongestant. In Each Tablet Inactive Ingredients: Carnauba Wax, FD&C Yellow 6 …

contains acetaminophen; contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug (If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product); if you ever have had an allergic reaction to this product or any of its ingredients

Content on this site is for reference purposes only. We do not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change the…